| Catalog Number |
UH1-50-28 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
02/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: 28mm +4 lfit v40 head; cat#6260-9-228; lot#unk.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not available.
Event or Problem Description
This pi is for revision of the patient's right hip on (b)(6) 2019.In reporting a revision of patient's right hip on (b)(6) 2019, rep was made aware that an irrigation and debridement was performed on the patient's right hip.The bipolar component and femoral head were revised for devices of the same catalog number (different lots).No rep was present for the procedure.